# SDR SWIA2020090152087

- Difficulty date: July 18, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MILD SURFACE CORROSION DETECTED ON (L & R) SIDES OF THE FWD JACKING FITTING FWD OF F.S. 280.00 IN (3EA) PLACES. (1EA) AT L/H SIDE FITTING INTERCOSTAL "FLANGE" AND F.S. 280.00 "FLANGE" INTERSECTION, (1EA) AT L/H FITTING INTERCOSTAL "FLANGE" APROX 2" FWD OF F.S. 280.00 AND (1EA) AT R/H FITTING INTERCOSTAL "FLANGE" AND F.S. 280.00 "FLANGE" INTERSECTION (MARKED).   (C-CHECK) RO 8/28/2020    REMOVED CORROSION AT FWD SIDE OF FS280 ON FRAME AND INTERCOSTAL BETWEEN STGR 26L/R REF CRJ 200 SRM, BLENDED AREAS OF THE L/H SIDE OF JACK PAD FITTING INTERCOSTAL 1EA LOWER FLANGE 1EA UPPER FLANGE BETWEEN FS280.00 AND FS265.00 AT STGR27 OUT OF LIMITS REF REO.   SEE CONTINUE CARD FOR DETAILS, PRESSURE CHECK GOOD, COMPLIED WITH TASK CARD
